| Model Number |
AT 1424 |
| Medical Device Problem Codes |
Fail-Safe Problem (2936); Protective Measures Problem (3015); Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Codes |
Anxiety (2328); Needle Stick/Puncture (2462)
| Date of Event |
04/04/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Technician tested a patient and due to non-retraction, was accidentally pricked.
Additional Manufacturer Narrative
The device was not returned.A batch file review did not highlight any abnormalities with this batch during production.100 samples from this batch were functionally tested with no faults identified; all lancets retracted as intended.Two photographs were forwarded retrospectively, but without the actual product, the root cause cannot be determined.